# SDR ASAA2017011319868

- Difficulty date: January 13, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 35,912 hours, 10,761 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PER TASK CARD 78273000 ECONOMIC FAULT FOUND MSG 73-31372 ON NR 2 ENGINE. GROUNDED - YES. INSPECTED AND FOUND S1 OUT OF LIMITS BY PERFORMING LINE RESISTANCE CHECK. S4 PROBE IS WITHIN LIMITS. RMVD AND INSTALLED NEW S1 T49.5 PROBE REF AMM TASK 77-21-01-400-801-F00 . ACCOMPLISHED NR 2 ENG EEC TEST REF AMM 73-21-00-700-804-F00. PROBE READINGS S1=53.80, S2=22.29, S3=24.20, S4=56.13. AFTER CLEANING S1=20.98, S2=11.02, S3=10.42,S4=24.32. THIS CLEARS L0NG TERM PLT.
